View Single Post
Old 10-15-2005, 12:25 PM #5 (permalink)
upila's Avatar
upila upila is offline
Member
 
Join Date: 2005
Posts: 123
upila is an unknown quantity at this point
upila upila is offline
Member
upila's Avatar
Join Date: 2005
Posts: 123
upila is an unknown quantity at this point
Default

Hi,
I just ordered some of the Purple-K creatine. Funny that this came up: my father has been complaining that after he takes the (regular) creatine, his legs feel heavy, especailly as of late. He compared the feeling to being about the same as when he took a strong cocktail of supplements and had a toxic shock reaction, part of which was the heaviness in the legs. He usually stops creatine for 1 week, then takes it for 3 weeks. He was about due to start again, and was hesitant, as his legs had just cleared of that heaviness. So, as soon as he has taken the "K-creatine" I will report if any improvements.
Al, I am not certain, but think I read somewhere abouth whey protein (depending on how it was processed) as being somehow connected with glutamate, or glutamate activation in the body - can not remember clearly. May be someone (Jerry?) will have a better idea? I know for certain, that the protein powders sold at GNC/health food stores all contain natural flavours or "stuff" we are trying to avoid. And so do the whey protein powders sold on the shelf. Before we knew that, my father was using them as a source of protein and did have a really adverse reaction, so we threw them out. At this time, his protein comes from organic chicken, fish, nuts, eggs, olive oil, yogurt, etc.
upila is offline